# SDR GTIA2025033138827

- Difficulty date: March 28, 2025
- Submitted: March 31, 2025
- Operation: Air carrier
- Aircraft: N959NK
- Make and model: Airbus A321-231
- Aircraft serial: 8115
- Aircraft time: 23,328 hours, 10,377 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 2
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFT FA'S REPORTED FUME EVENT 5 MIN BEFORE LANDING. DESCRIBED AS DIRTY SOCK SMELL. DESCRIPTION OF ODOR/FUMES: TEMPORARY, DIRTY SOCKS SMELL. APPARENT CABIN SOURCE: CABIN AIR SUPPLY VENTS. AFT CABIN. NO VISIBLE SMOKE/HAZE. NO MEDICAL ATTENTION REQUIRED.-PERFORMED AUTO ENG START FOR #1 AND #2 ENG IAW AMM 71-00-00. AFTER T/S FOUND WHEN PACK #2 WAS ON DIRTY SOCK SMELL APPEARRED. IDENTIFY PACK #2 AT FAULT. FOLLOWED TSM 05-50-00-810-831-A TO IDENTIFY SOURCE OF SMELL
